MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293076030
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Perforation of Vessels (2135); Foreign Body In Patient (2687)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent premature deployment and overstimulation occurred, requiring medical intervention.The stenosed target lesion was located in the fistula.A 7 x 60 x 130 innova vascular was selected for used in a procedure via arm approach.However, during the stent deployment, the stent prematurely deployed and was incorrectly positioned, floating freely within the blood vessel.The physician attempted to resolve the issue by using a second stent to trap the first one, but this was unsuccessful.Consequently, the patient's electrocardiogram (ekg) changed, and the patient experienced overstimulation.The patient was then sent to emergency for further treatment.
 
Additional Manufacturer Narrative
B5 describe event or problem: additional information.
 
Event or Problem Description
It was reported that stent premature deployment and overstimulation occurred, requiring medical intervention.The stenosed target lesion was located in the fistula.A 7 x 60 x 130 innova vascular was selected for used in a procedure via arm approach.However, during the stent deployment, the stent prematurely deployed and was incorrectly positioned, floating freely within the blood vessel.The physician attempted to resolve the issue by using a second stent to trap the first one, but this was unsuccessful.Consequently, the patient's electrocardiogram (ekg) changed, and the patient experienced overstimulation.The patient was then sent to the emergency room for further treatment.It was further reported that the stent was being placed in the superficial femoral artery (sfa).Additionally, the physician did not attempt to deploy the stent before it deployed prematurely in the sfa.The stent remains in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to correct the h6 - patient codes (2) in section h, device manufacturers only.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6128757234
MDR Report Key20893403
Report Number2124215-2024-77673
Device Sequence Number21025965
Product Code NIP
UDI-Device Identifier08714729874096
UDI-Public08714729874096
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939293076030
Device Catalogue NumberH74939293076030
Device Lot Number0034016069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer12/16/2024
01/22/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/08/2025
02/18/2025
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown